Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 10, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 30, 2019, 4:31 PM CDT for Clay County, Wichita County, Texas; Cotton County, Oklahoma. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2019, 4:31 PM CDT (21:31 UTC)
- Expired
- Apr 30, 2019, 5:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Cotton County, OK, Clay County, TX, Wichita County, TX
The radar
The Altus AFB radar (KFDR), 75 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 4:34 PM CDT | TORNADO | 4 Nw Dean, TX | STORM SPOTTER NOTIFICATIONS ON SOCIAL MEDIA. |
| Apr 30, 4:36 PM CDT | TORNADO | 2 Nw Dean, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 2:19 PM CDT | Tornado Watch | SPC | 9 hr |
| Apr 30, 12:02 PM CDT | Tornado Watch | SPC | 13 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1242 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.7
The text
As transmitted.
842
WFUS54 KOUN 302131
TOROUN
OKC033-TXC077-485-302200-
/O.NEW.KOUN.TO.W.0010.190430T2131Z-190430T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
431 PM CDT Tue Apr 30 2019
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southeastern Cotton County in southwestern Oklahoma...
Northwestern Clay County in northern Texas...
East central Wichita County in northern Texas...
* Until 500 PM CDT.
* At 431 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Sheppard AFB, moving northeast at 30 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Petrolia, Byers, Dean, Sheppard AFB and Charlie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3392 9845 3399 9851 3423 9824 3403 9809
3403 9810 3402 9809
TIME...MOT...LOC 2131Z 234DEG 27KT 3397 9844
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
BRB3 follow-up statements
924
WWUS54 KOUN 302137
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
437 PM CDT Tue Apr 30 2019
OKC033-TXC077-485-302200-
/O.CON.KOUN.TO.W.0010.000000T0000Z-190430T2200Z/
Cotton OK-Clay TX-Wichita TX-
437 PM CDT Tue Apr 30 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHEASTERN COTTON...NORTHWESTERN CLAY AND EAST CENTRAL WICHITA
COUNTIES...
At 437 PM CDT, a confirmed tornado was located 4 miles northwest of
Dean, moving northeast at 25 mph.
HAZARD...Damaging tornado and two inch hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Petrolia, Byers, Dean, Sheppard AFB and Charlie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3393 9843 3400 9849 3403 9846 3423 9824
3403 9809 3403 9810 3402 9809 3393 9840
TIME...MOT...LOC 2137Z 236DEG 23KT 3399 9841
TORNADO...OBSERVED
HAIL...2.00IN
$$
BRB098
WWUS54 KOUN 302144
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
444 PM CDT Tue Apr 30 2019
TXC485-302153-
/O.CAN.KOUN.TO.W.0010.000000T0000Z-190430T2200Z/
Wichita TX-
444 PM CDT Tue Apr 30 2019
...THE TORNADO WARNING FOR EAST CENTRAL WICHITA COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3396 9842 3406 9842 3423 9824 3403 9809
TIME...MOT...LOC 2143Z 235DEG 17KT 3402 9837
$$
OKC033-TXC077-302200-
/O.CON.KOUN.TO.W.0010.000000T0000Z-190430T2200Z/
Cotton OK-Clay TX-
444 PM CDT Tue Apr 30 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHEASTERN COTTON AND NORTHWESTERN CLAY COUNTIES...
At 443 PM CDT, a confirmed tornado was located 4 miles north of Dean,
moving northeast at 20 mph.
HAZARD...Damaging tornado and two inch hail.
SOURCE...Multile reports from weather spotters of a tornado just
northwest of Dean.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Petrolia, Byers and Charlie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3396 9842 3406 9842 3423 9824 3403 9809
TIME...MOT...LOC 2143Z 235DEG 17KT 3402 9837
TORNADO...OBSERVED
HAIL...2.00IN
$$
BRB493
WWUS54 KOUN 302147 RRA
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
447 PM CDT Tue Apr 30 2019
OKC033-TXC077-302200-
/O.CON.KOUN.TO.W.0010.000000T0000Z-190430T2200Z/
Cotton OK-Clay TX-
447 PM CDT Tue Apr 30 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHEASTERN COTTON AND NORTHWESTERN CLAY COUNTIES...
At 447 PM CDT, a confirmed large and extremely dangerous tornado was
located 6 miles north of Dean, moving northeast at 25 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Byers and Charlie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, an extremely dangerous and potentially deadly tornado is
on the ground. To protect your life, TAKE COVER NOW! Move to a storm
shelter, safe room, or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3398 9838 3406 9841 3422 9823 3406 9811
TIME...MOT...LOC 2147Z 226DEG 23KT 3404 9835
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.00IN
$$
BRBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 30, 2:36 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Apr 30, 2:36 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Norman OK
236 PM CDT Tue Apr 30 2019
.DISCUSSION...
Active weather going on this afternoon, so will keep this brief.
Scattered to numerous thunderstorms should continue into early
evening. Expectation is for convection to consolidate along the
front the evening and then move eastward from there. Severe hail,
winds, and a tornado or two are all threats.
With ample moisture in place, convection may continue overnight
over southeast Oklahoma as the shortwave makes its way out. Will
keep the flood watch going with some slight adjustment (bringing
it south to the border).
General trend is for the models to retreat the front Wednesday
afternoon into northern Oklahoma (with the exception of the NAM).
Models suggest some convection may form in southeast Oklahoma as a
vorticity maximum passes over that area of abundant moisture
tomorrow evening. At the same time a cold front will surge south
from Kansas bringing precipitation chances with it overnight into
Thursday morning.
Synoptic pattern remains active into next week, though details
are a bit fuzzy.
Day
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 60 79 59 69 / 60 30 40 30
Hobart OK 57 81 57 66 / 30 20 30 10
Wichita Falls TX 64 82 62 75 / 50 40 20 30
Gage OK 51 79 49 65 / 20 10 30 10
Ponca City OK 57 75 58 68 / 50 20 60 30
Durant OK 66 79 63 77 / 80 50 60 60
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 PM CDT this evening for OKZ006>008-011>013-
015>020-022>030-033>038.
Flood Watch from 7 PM CDT this evening through Wednesday morning
for OKZ045-050>052.
Flood Watch through Wednesday morning for OKZ031-032-039>043-
046>048.
TX...Flood Watch until 7 PM CDT this evening for TXZ083>085.
Flood Watch from 7 PM CDT this evening through Wednesday morning
for TXZ090.
&&
30/14Hazardous weather outlook, Apr 30, 12:27 PM CDT, 4 hours 4 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1227 PM CDT Tue Apr 30 2019 OKZ004>048-050>052-TXZ083>090-011730- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1227 PM CDT Tue Apr 30 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is an enhanced risk of severe thunderstorms today across the eastern half of Oklahoma. A slight risk covers the western half of Oklahoma and western north Texas. Location... The enhanced risk area is generally along and east of a Stillwater to Oklahoma City and Duncan line. The slight risk area is generally west of the enhanced risk to the Oklahoma and Texas state line. Timing... The most likely time for severe storms will be from now through Midnight. Impacts... Hail up to the size of golf balls. Damaging winds of 60 to 70 mph. A few tornadoes possible. Excessive rainfall with flooding possible. Discussion... Scattered to numerous storms are expected to continue through the afternoon moving east through the evening. Large hail and damaging wind gusts will be the main threats. For storms that form along or south of the cold front, there is also a risk for a tornado or two developing. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the area should prepare for potential severe weather operations. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... There is a slight risk of severe thunderstorms on Wednesday mainly across the eastern half of Oklahoma. A marginal risk covers the western half of Oklahoma and western north Texas. The most likely time for severe weather will be during the afternoon and evening. Thunderstorms remain in the forecast for Thursday through Monday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Apr 30, 3:40 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
340 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL ELECTRA 34.03N 98.92W
04/30/2019 E1.75 INCH WICHITA TX EMERGENCY MNGR
&&
JTSpecial weather statement, Apr 30, 3:43 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
343 PM CDT Tue Apr 30 2019
OKZ007-008-012-302115-
Garfield OK-Kay OK-Grant OK-
343 PM CDT Tue Apr 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Garfield...Kay and
eastern Grant Counties Until 415 PM CDT...
AT 341 PM CDT, strong thunderstorms were along a line extending from
4 miles northwest of Braman to 6 miles north of Billings, moving
northeast at 50 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3661 9709 3659 9730 3659 9746 3658 9746
3657 9758 3700 9755 3700 9702
TIME...MOT...LOC 2041Z 231DEG 45KT 3697 9738 3662 9743
30Local storm report, Apr 30, 3:52 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
352 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 7 S HOLLISTER 34.25N 98.87W
04/30/2019 E1.75 INCH TILLMAN OK EMERGENCY MNGR
HWY 54 AND HWY 70
&&
JTSpecial weather statement, Apr 30, 3:57 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
357 PM CDT Tue Apr 30 2019
OKZ027-038-039-044-045-302130-
Grady OK-Cotton OK-Stephens OK-Comanche OK-Jefferson OK-
357 PM CDT Tue Apr 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Grady...eastern
Cotton...western Stephens...southeastern Comanche and northwestern
Jefferson Counties Until 430 PM CDT...
AT 355 PM CDT, strong thunderstorms were along a line extending from
9 miles south of Sterling to 6 miles east of Randlett, moving
northeast at 20 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.
&&
LAT...LON 3409 9850 3471 9828 3488 9789 3420 9806
3414 9831 3415 9833 3416 9837 3415 9839
3413 9838 3413 9839 3411 9840
TIME...MOT...LOC 2055Z 241DEG 16KT 3462 9821 3416 9835
BRBLocal storm report, Apr 30, 3:59 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
359 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL MUSTANG 35.39N 97.72W
04/30/2019 E1.00 INCH CANADIAN OK BROADCAST MEDIA
&&
JTSpecial weather statement, Apr 30, 4:06 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
406 PM CDT Tue Apr 30 2019
OKZ027-028-040-302130-
Grady OK-Garvin OK-McClain OK-
406 PM CDT Tue Apr 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR eastern Grady...northwestern
Garvin and southwestern McClain Counties Until 430 PM CDT...
AT 405 PM CDT, a strong thunderstorm was located near Lindsay, moving
northeast at 40 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3476 9772 3514 9756 3502 9735 3499 9734
3497 9734 3472 9759
TIME...MOT...LOC 2105Z 209DEG 36KT 3485 9763
30The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 3:00 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 45 min |
| Apr 30, 3:10 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 50 min |
| Apr 30, 3:38 PM CDT | Special Weather Statement | OUN | Wichita | 37 min |
| Apr 30, 4:00 PM CDT | Severe Thunderstorm Warning | OUN | Wichita | 45 min |
| Apr 30, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 42 min |
| Apr 30, 4:41 PM CDT | Special Weather Statement | OUN | Clay | 34 min |
| Apr 30, 4:56 PM CDT | Tornado Warning | OUN | Clay | 24 min |
| Apr 30, 5:10 PM CDT | Special Weather Statement | OUN | Wilbarger | 35 min |
| Apr 30, 5:16 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 44 min |
| Apr 30, 5:33 PM CDT | Areal Flood Advisory | OUN | Baylor, Wichita, Wilbarger | 117 min |
| Apr 30, 5:45 PM CDT | Special Weather Statement | OUN | Knox | 30 min |
| Apr 30, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Wichita | 48 min |
| Apr 30, 6:16 PM CDT | Special Weather Statement | OUN | Knox | 29 min |
| Apr 30, 6:44 PM CDT | Special Weather Statement | OUN | Knox | 31 min |
| Apr 30, 6:55 PM CDT | Severe Thunderstorm Warning | OUN | Clay, Wichita | 50 min |
| Apr 30, 12:12 AM CDT | Special Weather Statement | OUN | Blaine | 33 min |
| Apr 30, 3:32 AM CDT | Special Weather Statement | OUN | Garfield | 28 min |
| Apr 30, 5:07 AM CDT | Areal Flood Advisory | OUN | Garfield | 113 min |
| Apr 30, 9:13 AM CDT | Special Weather Statement | OUN | Ellis, Harper | 32 min |
| Apr 30, 9:35 AM CDT | Special Weather Statement | OUN | Oklahoma | 25 min |
| Apr 30, 10:02 AM CDT | Areal Flood Advisory | OUN | Logan, Oklahoma | 3 hr |
| Apr 30, 10:02 AM CDT | Special Weather Statement | OUN | Cleveland | 13 min |
| Apr 30, 10:04 AM CDT | Special Weather Statement | OUN | Grady | 26 min |
| Apr 30, 10:07 AM CDT | Special Weather Statement | OUN | Oklahoma | 23 min |
| Apr 30, 10:12 AM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| Apr 30, 10:27 AM CDT | Special Weather Statement | OUN | Lincoln | 33 min |
| Apr 30, 10:32 AM CDT | Special Weather Statement | OUN | Cleveland | 28 min |
| Apr 30, 10:35 AM CDT | Special Weather Statement | OUN | Oklahoma, Payne | 25 min |
| Apr 30, 10:54 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 51 min |
| Apr 30, 10:56 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 49 min |
| Apr 30, 10:58 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 67 hr |
| Apr 30, 10:58 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 47 min |
| Apr 30, 10:59 AM CDT | River Flood Warning | OUN | Kingfisher, Logan | 48 hr |
| Apr 30, 11:00 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 27 hr |
| Apr 30, 11:16 AM CDT | Tornado Warning | OUN | Lincoln, Payne | 44 min |
| Apr 30, 11:30 AM CDT | Special Weather Statement | OUN | Murray | 30 min |
| Apr 30, 11:44 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 31 min |
| Apr 30, 11:49 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray, Pontotoc | 41 min |
| Apr 30, 11:50 AM CDT | Tornado Warning | OUN | Lincoln, Payne | 40 min |
| Apr 30, 11:58 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 47 min |
| Apr 30, 12:08 PM CDT | Tornado Warning | OUN | Johnston, Murray, Pontotoc | 37 min |
| Apr 30, 12:30 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 15 min |
| Apr 30, 12:35 PM CDT | Tornado Warning | OUN | Pontotoc | 25 min |
| Apr 30, 12:42 PM CDT | Special Weather Statement | OUN | Dewey | 33 min |
| Apr 30, 12:53 PM CDT | Special Weather Statement | OUN | Lincoln | 22 min |
| Apr 30, 1:19 PM CDT | Special Weather Statement | OUN | Payne | 26 min |
| Apr 30, 1:26 PM CDT | Special Weather Statement | OUN | Major | 34 min |
| Apr 30, 1:37 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 38 min |
| Apr 30, 2:11 PM CDT | Special Weather Statement | OUN | Alfalfa, Woods | 49 min |
| Apr 30, 2:23 PM CDT | River Flood Warning | OUN | Atoka | 5 days |
| Apr 30, 2:33 PM CDT | Special Weather Statement | OUN | Garfield | 27 min |
| Apr 30, 3:06 PM CDT | Special Weather Statement | OUN | Canadian, Grady, McClain | 24 min |
| Apr 30, 3:33 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady, Oklahoma | 42 min |
| Apr 30, 3:35 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 40 min |
| Apr 30, 3:43 PM CDT | Special Weather Statement | OUN | Kay | 32 min |
| Apr 30, 3:47 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Apr 30, 3:57 PM CDT | Special Weather Statement | OUN | Cotton | 33 min |
| Apr 30, 4:06 PM CDT | Special Weather Statement | OUN | McClain | 24 min |
| Apr 30, 4:06 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 39 min |
| Apr 30, 4:08 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 52 min |
| Apr 30, 4:12 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 48 min |
| Apr 30, 4:24 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Oklahoma | 3 hr |
| Apr 30, 4:32 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Noble, Oklahoma, Payne | 3 hr |
| Apr 30, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 42 min |
| Apr 30, 4:49 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Payne | 41 min |
| Apr 30, 4:51 PM CDT | Special Weather Statement | OUN | Grady | 24 min |
| Apr 30, 5:05 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Cotton, Grady, Jefferson, McClain and 2 more | 115 min |
| Apr 30, 5:22 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain, Oklahoma, Pottawatomie and 1 more | 3 hr |
| Apr 30, 5:23 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Pottawatomie | 52 min |
| Apr 30, 5:26 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Stephens | 2 hr |
| Apr 30, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Love | 30 min |
| Apr 30, 6:01 PM CDT | Flash Flood Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 119 min |
| Apr 30, 6:18 PM CDT | Special Weather Statement | OUN | Lincoln | 27 min |
| Apr 30, 6:25 PM CDT | Special Weather Statement | OUN | Marshall | 20 min |
| Apr 30, 6:46 PM CDT | Special Weather Statement | OUN | Cotton | 29 min |
| Apr 30, 6:50 PM CDT | Areal Flood Advisory | OUN | Cleveland, Lincoln, Pottawatomie, Seminole | 3 hr |
| Apr 30, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 51 min |
Nearby
Tornado Warnings in Texas, 2019Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.